Advertisement

Archiv der Mathematik

, Volume 62, Issue 3, pp 230–238 | Cite as

Multipliers of Fourier transforms and series onL1

  • Dăng Vũ Giang
  • Ferenc Móricz
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Bochner, A theorem on Fourier-Stieltjes integrals. Bull. Amer. Math. Soc.40, 271 -276 (1934).Google Scholar
  2. [2]
    M. Buntinas, Some new multipliers of Fourier series. Proc. Amer. Math Soc.101, 497–502 (1987).Google Scholar
  3. [3]
    P. L.Butzer and R. J.Nessel, Fourier analysis and approximation. Basel-Stuttgart 1971.Google Scholar
  4. [4]
    D. V.Giang and F.Móricz, Lebesgue integrability of Fourier transforms. Pacific J. Math., submitted.Google Scholar
  5. [5]
    G. A. Fomin, A class of trigonometric series (Russian). Mat. Zametki23, 117–124 (1978).Google Scholar
  6. [6]
    J. Fournier andW. Self, Some sufficient conditions for uniform convergence of Fourier series. J. Math. Anal. Appl.126, 335–374 (1987).Google Scholar
  7. [7]
    F. Möricz, On the integrability andl 1-convergence of complex trigonometric series. Proc. Amer. Math. Soc.113, 53–64 (1991).Google Scholar
  8. [8]
    E. C.Titchmarsh, Introduction to the theory of Fourier integrals. Oxford 1937.Google Scholar
  9. [9]
    A.Zygmund, Trigonometric series. Cambridge 1959.Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Dăng Vũ Giang
    • 1
  • Ferenc Móricz
    • 1
  1. 1.Bolyai InstituteUniversity of SzegedSzegedHungary

Personalised recommendations